Hermite–Hadamard-Type Integral Inequalities for Functions Whose First Derivatives are Convex

  • Feng Qi
  • Bo-Yan Xi
  • Tian-Yu Zhang

Abstract

We establish some new Hermite–Hadamard-type inequalities for functions whose first derivatives are of convexity and apply these inequalities to construct inequalities for special means.
Published
25.04.2015
How to Cite
QiF., XiB.-Y., and ZhangT.-Y. “Hermite–Hadamard-Type Integral Inequalities for Functions Whose First Derivatives Are Convex”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 4, Apr. 2015, pp. 555-67, http://umj.imath.kiev.ua/index.php/umj/article/view/2002.
Section
Research articles